# SDR DXTA2018052200985

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 8,311 hours, 6,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN THE COCKPIT TEMP SELECTOR WAS MOVED TO WARM (10 O'CLOCK POSITION), THERE WAS AN OIL ODOR IN THE COCKPIT.  REMOVED AND REPLACED CONDENSER BAG. INSPECTED BLEED DUCTS AND APU INLET FOR OIL RESIDUE. NO OIL RESIDUE NOTED. PERFORMED ECS DUCT BURN OUT. NO OIL ODOR OR BURNING ODOR WAS DETECTED IN COCKPIT OR CABIN DURING OPS CHECKS.
